# SDR 2007UALA04103

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 46,830 hours, 29,565 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Seat 20c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE LIGHTING STRIP SEAT 20C STICKING OUT FROM CLEAR PLASTIC HOUSING.  REPLACED LIGHT IN HOUSING.
